# SDR RAIA2010112200001

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 25,808 hours, 24,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE PASSENGER DOOR HANDRAIL EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY AND REMOVED AND REPLACED THE BULB.  FOLLOW-ON OPERATIONAL CHECK OF THE LIGHT WAS GOOD.
